# SDR AU990074

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2450 · AC Power Distribution System
- Part: Harness
- Condition: Worn
- Location: Ac System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) WIRING HARNESS LOCATED IN THE LEFT CABIN UNDERFLOOR TROUGH CHAFED.  HARNESS HAD SUFFERED PREVIOUS MECHANICAL DAMAGE.   PART TC:  21,573.
